# SDR UIEA2019103105825

- Difficulty date: October 27, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,356 hours, 38,166 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 121192
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY AT 14 VOLTS, WILL NOT HOLD CHARGE OVER 24 HOURS. ( REMOVED AND REPLACED APU BATTERY IAW B767 AMM 24-31-04. APU AND APU BATTERY CHARGING SYSTEM OPS CHECK GOOD.  )
